Jan 6, 2008
Hi there, I found this drug Combivir as well as one called Sustiva in my boyfriends luggage as I was cleaning it out. I am wondering if this means he has HIV... Can it be taken for something else.. To boost Immune system or something.. I really hope you can answer my question.
Response from Dr. Wohl
Consider him busted and you at risk, I am sorry to say. These are HIV meds only. Get tested and do not have sex with him unless with a condom.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Can I Use To Stop The Itching Of The Shingles?
- What Can I Use Over The Counter To Treat Bacterial Vaginosis?
- What Are Shingles And What Do They Look Like?
- Is There A Natural Way To Cure Hpv Genital Wart?
- Testing Positive For Herpes With No Symptoms
- Is There A Test For Herpes At Home?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.